# SDR FDEA2019111542962

- Difficulty date: November 14, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757204
- Aircraft serial: 26270
- Aircraft time: 45,137 hours, 19,293 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10129
- Condition: Dented
- Location: Bs 1420
- Part time: 45,137 hours, 19,293 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT FRAME BENT B.S.1420 BETWEEN STR 23L AND 24L. BS1420, STR 23L STR 24L REPAIRED FRAME AT STA 1420 STR23L-STR24L IAW FDX E.A.#F-5310-T0350569
